MAUDE Adverse Event Report: TIDI PRODUCTS LLC FACE SHIELD, 1 PIECE, FULL; ACCESSORY, SURGICAL APPAREL

TIDI PRODUCTS LLC FACE SHIELD, 1 PIECE, FULL; ACCESSORY, SURGICAL APPAREL
Model Number TIDIFS96
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested to be returned for evaluation, but has not been received.Therefore, this report is based solely on the information provided by the customer.A device history record (dhr) of the affected lot did not reveal any issues that could have contributed to the reported incident.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Historical complaint data review identified no other similar complaints documented for this product in the last 5 years.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
(b)(6).Kv:(b)(6)/tidi rep and (b)(6) end user has 10 cases that black strap has very little "stretch".

Brand Name
FACE SHIELD, 1 PIECE, FULL
Common Device Name
ACCESSORY, SURGICAL APPAREL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15991823
Report Number2182318-2022-00141
Device Sequence Number5636121
Product Code LYU
UDI-Device Identifier00618125189472
UDI-Public00618125189472
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTIDIFS96
Device Catalogue NumberTIDIFS96
Device Lot Number44581835
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown